Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 5, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Feb 23, 2019, 4:53 PM CST for Tishomingo County, Mississippi; Hardin County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2019, 4:53 PM CST (22:53 UTC)
- Expired
- Feb 23, 2019, 5:17 PM CST
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Tishomingo County, MS, Hardin County, TN
The radar
The Columbus AFB radar (KGWX), 123 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 23, 12:26 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 430 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 426 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
693
WFUS54 KMEG 232253
TORMEG
MSC141-TNC071-232345-
/O.NEW.KMEG.TO.W.0005.190223T2253Z-190223T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
453 PM CST SAT FEB 23 2019
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Northern Tishomingo County in northeastern Mississippi...
Southeastern Hardin County in western Tennessee...
* Until 545 PM CST.
* At 453 PM CST, doppler radar indicated a severe thunderstorm
producing a tornado was located over J P Coleman State Park, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
J P Coleman State Park, Pickwick Landing State Park, Walnut Grove,
Pickwick Dam, Pineflat, Counce, Lowryville, Pollards Mill, Winn
Springs, Bruton Branch and Red Sulphur Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3501 8799 3501 8820 3492 8815 3489 8810
3488 8810 3492 8836 3515 8820 3515 8798
TIME...MOT...LOC 2253Z 233DEG 48KT 3494 8822
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
511
WWUS54 KMEG 232308
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
508 PM CST SAT FEB 23 2019
MSC141-232318-
/O.CAN.KMEG.TO.W.0005.000000T0000Z-190223T2345Z/
Tishomingo MS-
508 PM CST SAT FEB 23 2019
...THE TORNADO WARNING FOR NORTHERN TISHOMINGO COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for western
Tennessee.
LAT...LON 3501 8799 3501 8820 3500 8820 3500 8826
3515 8820 3515 8798
TIME...MOT...LOC 2308Z 233DEG 48KT 3506 8802
$$
TNC071-232345-
/O.CON.KMEG.TO.W.0005.000000T0000Z-190223T2345Z/
Hardin TN-
508 PM CST SAT FEB 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
SOUTHEASTERN HARDIN COUNTY...
At 508 PM CST, doppler radar indicated a severe thunderstorm
producing a tornado was located over Walnut Grove, or 11 miles east
of Pickwick Landing State Park, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pickwick Landing State Park, Walnut Grove, Lowryville, Pollards Mill,
Winn Springs, Bruton Branch and Red Sulphur Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3501 8799 3501 8820 3500 8820 3500 8826
3515 8820 3515 8798
TIME...MOT...LOC 2308Z 233DEG 48KT 3506 8802
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$697
WWUS54 KMEG 232317
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
517 PM CST SAT FEB 23 2019
TNC071-232326-
/O.CAN.KMEG.TO.W.0005.000000T0000Z-190223T2345Z/
Hardin TN-
517 PM CST SAT FEB 23 2019
...THE TORNADO WARNING FOR SOUTHEASTERN HARDIN COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for western
Tennessee.
LAT...LON 3501 8799 3501 8820 3500 8820 3500 8826
3515 8820 3515 8798
TIME...MOT...LOC 2315Z 233DEG 48KT 3513 8790
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Feb 23, 2:48 PM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Feb 23, 2:48 PM CST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
248 PM CST Sat Feb 23 2019
.DISCUSSION...
Focus remains over north Mississippi and adjacent west Tennessee.
Thunderstorms have struggled to reach severe levels early this
afternoon despite rather impressive CAPE for late February. Water
vapor shows shortwave "spoke" rotating north away from the region
as it tracks quickly toward the Great Lakes. CAMs appear to
respond with dramatic weakening of CAPE from mid-afternoon onward.
Still the threat remains at this time for severe weather as the
surface trough moves across the area this afternoon into early
evening.
Meanwhile, flash flooding remains a threat along and ahead of the
surface trough. Will peal back on the Flash Flood Watch to the
west. Also, gradient wind threat remains ahead and behind the
surface trough and with such wet soils there is a risk for tree
fall in 25Kt winds or greater. Will keep the advisory in place.
Weather pattern change with the exit of the strong shortwave into
the Great Lakes region on Sunday. Upper ridge over the Caribbean
breaks down and the western US trough evolves into move zonal
flow across the country. This is important as the pattern that
brought the abundant rainfall over much of February ends. For the
upcoming week more seasonal temperatures are expected as weak
fronts move through from mid-week into the weekend. These systems
are not expected to produce heavy rainfall.
&&
.AVIATION...
18Z TAFs
A warm front extends over N MS with a trailing occluding cold
front near Texarkana. Warm front expected to move somewhat north
towards the TN/MS border over the next 2-3 hrs with a trailing
cold front coming through the area this afternoon into early
evening. Initial LIFR conditions at MEM anticipated to improve to
IFR/MVFR conditions this afternoon. Otherwise, MVFR/IFR conditions
expected until convective activity and front pushes east of the
area this evening resulting in a gradual decrease in clouds
tonight into Sunday morning. Winds at JBR initially NW due to
convection anticipated to back SW later in the afternoon then
gradually W/NW tonight. Elsewhere S winds will gradually veer W/NW
later tonight.
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until midnight CST tonight for Crittenden-
Cross-Lee AR-Mississippi-Phillips-St. Francis.
Wind Advisory until midnight CST tonight for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
MO...Flash Flood Watch until midnight CST tonight for Pemiscot.
Wind Advisory until midnight CST tonight for Dunklin-Pemiscot.
MS...Flash Flood Watch until midnight CST tonight for Alcorn-Benton
MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee
MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
Wind Advisory until midnight CST tonight for Benton MS-Coahoma-
DeSoto-Lafayette-Marshall-Panola-Quitman-Tallahatchie-Tate-
Tunica-Yalobusha.
TN...Flash Flood Watch until midnight CST tonight for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
Madison-McNairy-Obion-Shelby-Tipton-Weakley.
Wind Advisory until midnight CST tonight for Carroll-Crockett-
Dyer-Fayette-Gibson-Hardeman-Haywood-Henry-Lake-Lauderdale-
Madison-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Feb 23, 2:47 AM CST, 14 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 247 AM CST Sat Feb 23 2019 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-241100- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 247 AM CST Sat Feb 23 2019 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Widespread flooding of rivers and low-lying areas will continue today, particularly over north Mississippi. There is a Moderate Risk of severe storms today over north Mississippi and portions of west Tennessee south of I-40. There is an Enhanced Risk of severe storms over east central Arkansas and portions of west Tennessee north of I-40. There is a Slight Risk of severe thunderstorms today over northeast Arkansas and the Missouri bootheel. Widespread damaging winds will be the primary threat. Secondary threats include tornadoes - particularly over the Moderate Risk area - and large hail. Due to saturated soils, large trees may be downed by sub-severe wind gusts. The severe storm threat will end by early evening. Breezy conditions are forecast outside of thunderstorms today. A Wind Advisory is in effect for all the Midsouth except for areas near the Tennessee River valley. .DAYS TWO THROUGH SEVEN...Sunday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through mid-evening. PWB
In the hours before
Local storm report, Feb 23, 3:02 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 1 ESE MARTIN 36.34N 88.85W
02/23/2019 WEAKLEY TN NEWSPAPER
NEWSPAPER REPORT OF ROAD CLOSURE ON WHITE ST. BETWEEN
S. MCCOMB AND STERLING DUE TO FLOODING.
&&
SGWSpecial weather statement, Feb 23, 3:09 PM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Memphis TN
309 PM CST SAT FEB 23 2019
TNZ021-022-052>055-232200-
Carroll TN-Henderson TN-Chester TN-Madison TN-Benton TN-Decatur TN-
309 PM CST SAT FEB 23 2019
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 PM CST
FOR...
Central Carroll County in western Tennessee...
Henderson County in western Tennessee...
Northern Chester County in western Tennessee...
Eastern Madison County in western Tennessee...
Benton County in western Tennessee...
Decatur County in western Tennessee...
At 308 PM CST...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Bruceton, or 8
miles southwest of Camden, moving northeast at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in central Carroll...Henderson...northern Chester...eastern
Madison...Benton and Decatur Counties should monitor this storm
closely.
LAT...LON 3613 8792 3605 8799 3597 8802 3594 8800
3594 8793 3578 8798 3572 8803 3566 8802
3562 8804 3551 8797 3544 8804 3541 8798
3543 8902 3611 8836 3614 8821 3612 8821
3614 8819 3618 8793 3617 8792
TIME...MOT...LOC 2108Z 241DEG 49KT 3598 8822Special weather statement, Feb 23, 3:28 PM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Memphis TN
328 PM CST SAT FEB 23 2019
ARZ036-048-MSZ001-TNZ088-232200-
St. Francis AR-Crittenden AR-DeSoto MS-Shelby TN-
328 PM CST SAT FEB 23 2019
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 PM CST
FOR...
Northeastern St. Francis County in eastern Arkansas...
Central Crittenden County in eastern Arkansas...
Northwestern DeSoto County in northwestern Mississippi...
Southwestern Shelby County in western Tennessee...
At 328 PM CST...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Simsboro, or near
Hughes, moving northeast at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern St. Francis...central Crittenden...
northwestern DeSoto and southwestern Shelby Counties should monitor
this storm closely.
LAT...LON 3528 9043 3528 8990 3484 9019 3484 9020
3486 9020 3486 9030 3485 9031 3485 9032
3486 9034 3484 9039 3484 9041 3490 9041
3491 9045
TIME...MOT...LOC 2128Z 238DEG 38KT 3499 9044Special weather statement, Feb 23, 3:39 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
339 PM CST SAT FEB 23 2019
MSZ004-009-014>016-232230-
Pontotoc MS-Tippah MS-Union MS-Lee MS-Prentiss MS-
339 PM CST SAT FEB 23 2019
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 430 PM CST
FOR...
Northern Pontotoc County in northeastern Mississippi...
Southern Tippah County in northeastern Mississippi...
Union County in northeastern Mississippi...
Northwestern Lee County in northeastern Mississippi...
Western Prentiss County in northeastern Mississippi...
At 339 PM CST...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over New Albany, moving
northeast at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northern Pontotoc...southern Tippah...Union...northwestern
Lee and western Prentiss Counties should monitor this storm closely.
LAT...LON 3421 8886 3421 8925 3426 8925 3476 8902
3476 8848
TIME...MOT...LOC 2139Z 217DEG 30KT 3448 8899Local storm report, Feb 23, 4:48 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
448 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 2 S AMORY 33.96N 88.48W
02/23/2019 MONROE MS TRAINED SPOTTER
SEVERAL TREES DOWN NEAR THE SCHOOL IN BECKER,
MISSISSIPPI, ON HWY 25.
&&
TLSJRLocal storm report, Feb 23, 4:49 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
449 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TORNADO 4 W LEEDY 34.81N 88.43W
02/23/2019 ALCORN MS 911 CALL CENTER
BRIEF TORNADO ALONG COUNTY ROAD 343. REPORT OF DEBRIS
BEING LOFTED.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 9:13 PM CST | Areal Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more | 6 hr |
| Feb 22, 9:16 PM CST | Areal Flood Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Feb 22, 10:37 PM CST | Areal Flood Advisory | MEG | Coahoma, Quitman, Tallahatchie, Tunica | 3 hr |
| Feb 23, 12:14 AM CST | Areal Flood Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Feb 23, 12:45 AM CST | Flash Flood Warning | MEG | Benton, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more | 3 hr |
| Feb 23, 1:41 AM CST | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 3 more | 3 hr |
| Feb 23, 3:09 AM CST | Areal Flood Warning | MEG | Calhoun, Lafayette, Tallahatchie, Yalobusha | 18 hr |
| Feb 23, 3:13 AM CST | Areal Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 18 hr |
| Feb 23, 3:39 AM CST | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union | 3 hr |
| Feb 23, 4:07 AM CST | Flash Flood Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 3 hr |
| Feb 23, 4:39 AM CST | Areal Flood Warning | MEG | Coahoma, Lafayette, Marshall, Panola, Pontotoc, Quitman and 5 more | 18 hr |
| Feb 23, 5:36 AM CST | Areal Flood Warning | MEG | Alcorn, Benton, Marshall, Tippah | 15 hr |
| Feb 23, 5:57 AM CST | Flash Flood Warning | MEG | Benton, DeSoto, Marshall, Tate, Tunica | 3 hr |
| Feb 23, 6:40 AM CST | Areal Flood Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tippah, Tishomingo and 1 more | 18 hr |
| Feb 23, 6:53 AM CST | Areal Flood Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 15 hr |
| Feb 23, 8:35 AM CST | Special Weather Statement | MEG | Tishomingo | 25 min |
| Feb 23, 1:27 PM CST | Flash Flood Warning | MEG | Lafayette | 6 hr |
| Feb 23, 3:39 PM CST | Special Weather Statement | MEG | Pontotoc, Union | 51 min |
| Feb 23, 3:52 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Tate, Tunica | 38 min |
| Feb 23, 3:54 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Union | 36 min |
| Feb 23, 4:04 PM CST | Tornado Warning | MEG | Prentiss, Tippah, Union | 26 min |
| Feb 23, 4:13 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 47 min |
| Feb 23, 4:20 PM CST | Tornado Warning | MEG | Alcorn, Prentiss, Tishomingo | 40 min |
| Feb 23, 4:22 PM CST | Tornado Warning | MEG | Itawamba, Monroe | 38 min |
| Feb 23, 4:50 PM CST | Severe Thunderstorm Warning | MEG | Itawamba | 10 min |
| Feb 23, 8:32 AM CST | River Flood Warning | MEG | Fayette, Shelby | 47 hr |
| Feb 23, 12:19 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Tipton | 41 min |
| Feb 23, 12:53 PM CST | Special Weather Statement | MEG | Tipton | 52 min |
| Feb 23, 1:06 PM CST | Special Weather Statement | MEG | Crockett, Dyer, Gibson, Obion, Weakley | 39 min |
| Feb 23, 1:15 PM CST | Special Weather Statement | MEG | Lauderdale, Shelby, Tipton | 45 min |
| Feb 23, 2:09 PM CST | Special Weather Statement | MEG | Benton, Carroll, Henry | 66 min |
| Feb 23, 2:16 PM CST | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Fayette, Gibson, Haywood and 6 more | 3 hr |
| Feb 23, 2:23 PM CST | Special Weather Statement | MEG | Haywood, Madison | 52 min |
| Feb 23, 2:28 PM CST | River Flood Warning | MEG | Shelby | 59 hr |
| Feb 23, 2:34 PM CST | Flash Flood Warning | MEG | Benton, Carroll, Chester, Hardeman, Henderson, Henry and 1 more | 3 hr |
| Feb 23, 3:09 PM CST | Special Weather Statement | MEG | Benton, Carroll, Decatur, Henderson, Madison | 51 min |
| Feb 23, 5:14 PM CST | Flash Flood Warning | MEG | Crockett, Fayette, Haywood, Tipton | 3 hr |
| Feb 23, 5:22 PM CST | Special Weather Statement | MEG | Hardeman | 23 min |
| Feb 23, 5:27 PM CST | Flash Flood Warning | MEG | Chester, Hardeman, Madison | 3 hr |
| Feb 23, 5:38 PM CST | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Madison | 52 min |
| Feb 23, 5:41 PM CST | Tornado Warning | MEG | Chester, Hardeman, Madison | 34 min |
| Feb 23, 5:50 PM CST | Special Weather Statement | MEG | Carroll | 40 min |
Nearby
Tornado Warnings in Mississippi, 2019Tornado Warnings in Tennessee, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.